# SDR SWIA201439286

- Difficulty date: September 16, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 27,851 hours, 22,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 220
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE TO THE FUSELAGE BELOW THE F/O`S WINDOW IN AND ABOVE THE RVSM AREA.  FORWARD OF BS 220 AND SPANS BETWEEN STR 13 AND STR 15 AND DIRECTLY OVER STR 14.   REPAIRED RT FWD FUSELAGE BS 210 - 220 BETWEEN STRINGERS 13-15R ORIGINAL CONTOUR IAW REO.
